# SDR SWAA2016080854640

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-7
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 720420WDM005
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.   R & R THE CONNECTOR IAW WDM & DWG.
